# SDR CA961220012

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C160CTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Out Of Specs
- Location: Blade Le Edges
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER SENT FOR CORROSION INSPECTION, BLADE ANGLES WERE FOUND OUT OF SPECIFICATIONS. LEADING EDGES TRIMMED TO REMOVE EROSION DAMAGE.
